×

zbMATH — the first resource for mathematics

Found 6 documents (Results 1–6)

Cheltsov, Ivan (ed.) et al., Automorphisms in birational and affine geometry. Papers based on the presentations at the conference, Levico Terme, Italy, October 29 -- November 3, 2012. Cham: Springer (ISBN 978-3-319-05680-7/hbk; 978-3-319-05681-4/ebook). Springer Proceedings in Mathematics & Statistics 79, 407-430 (2014).
MSC:  14R10 14R25
WorldCat.org
BibTeX Cite
Full Text: DOI

Filter results by …

Authors
Classification
Publication Year